# SDR ASAA2021061835139

- Difficulty date: June 18, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 44,912 hours, 13,251 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTH250
- Condition: Leaking
- Location: Nr 2 Eng Vsv
- Part time: 44,940 hours, 13,259 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG VSV (LEFT) DRAIN DRIPS FUEL AFTER ENGINE SHUT DOWN. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE LH VSV ACTUATOR PER B737-800 AMM 75-31-01. LEAK AND OPS CHECK GOOD. INSTALLATION TEST PASSED.
